Alert archive / Texas / Flash Flood Warnings in 2017

Flash Flood Warning 31, NWS Fort Worth, TX

July 3, 2017Fannin County, Lamar County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jul 3, 2017, 6:46 AM CDT for Fannin County, Lamar County, Texas. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2017, 6:46 AM CDT (11:46 UTC)
Expired
Jul 3, 2017, 8:45 AM CDT
In force
119 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Fannin County, TX, Lamar County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 185 km from the middle of the area, began a volume at 11:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 11.8 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2017-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1618 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2017-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1618 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
1837 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

533 
WGUS54 KFWD 031146
FFWFWD
TXC147-277-031345-
/O.NEW.KFWD.FF.W.0031.170703T1146Z-170703T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
646 AM CDT MON JUL 3 2017

The National Weather Service in Fort Worth has issued a

* Flash Flood Warning for...
  Lamar County in north central Texas...
  Northeastern Fannin County in north central Texas...

* Until 845 AM CDT.

* At 644 AM CDT, emergency management officials reported heavy rain 
  across the warned area with swift water rescues in and around 
  Paris, Texas in Lamar County early this morning. Up to three 
  inches of rain have already fallen. Flash flooding is continuing 
  further northwest across northeast Fannin County, generally east 
  of Highway 78 north of Bonham, to just north of Honey Grove along 
  Highway 82. 

* Some locations that will experience flooding include...
  Paris, Blossom, Deport, Roxton, Toco and Sun Valley. 

Additional rainfall amounts of up to, or in excess of an inch of 
rainfall remains possible in the warned area due to continued 
training of showers and thunderstorms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles!

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. DO NOT attempt to cross flooded 
roads. Find an alternate route!

Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should AVOID streams or 
creeks!

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3339 9538 3345 9549 3345 9553 3348 9556
      3348 9567 3378 9617 3381 9616 3381 9618
      3382 9615 3384 9615 3384 9605 3386 9603
      3384 9602 3385 9600 3387 9600 3385 9598
      3386 9595 3389 9594 3363 9531 3338 9531

$$

05/
1 follow-up statement
608 
WGUS74 KFWD 031345
FFSFWD

Flash Flood Statement
National Weather Service Fort Worth TX
845 AM CDT MON JUL 3 2017

TXC147-277-031353-
/O.EXP.KFWD.FF.W.0031.000000T0000Z-170703T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lamar TX-Fannin TX-
845 AM CDT MON JUL 3 2017

...THE FLASH FLOOD WARNING FOR LAMAR AND NORTHEASTERN FANNIN COUNTIES
WILL EXPIRE AT 845 AM CDT...

Most of the heavy rain has ended and local authorities report flood 
waters have or are receding. Additional isolated storms will be 
possible in the area through 10 am which may cause minor flooding 
issues. Please continue to heed any remaining road closures and do 
not drive into areas where water may still be on the roadway.

LAT...LON 3339 9538 3345 9549 3345 9553 3348 9556
      3348 9567 3378 9617 3381 9616 3381 9618
      3382 9615 3384 9615 3384 9605 3386 9603
      3384 9602 3385 9600 3387 9600 3385 9598
      3386 9595 3389 9594 3363 9531 3338 9531

$$

JLDunn

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 6:28 AM CDT, 18 minutes earlier.

Area forecast discussion, Jul 3, 6:28 AM CDT, 18 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Fort Worth TX
628 AM CDT Mon Jul 3 2017

.AVIATION...
/12Z TAFs/

Challenges should remain limited today, sans brief MVFR intrusions
at Waco Regional both around sunrise this morning and 4th of July
morning (Tues). DFW Metro airports should remain VFR with
occasional broken mid-high level cigs from convective anvil
debris. All sites will see prevailing south winds 10-15 knots with
occasional higher gusts through tonight.

Abnormally strong NW flow aloft continues mainly from the Red
River Valley and across Oklahoma and the Texas Panhandle region.
The upper ridge will remain centered to the west of the region,
but have enough influence to keep convection confined to areas
just north of the DFW airports. That said, Bowie and Bonham corner
posts will continue to see on/off effects from NW flow convection
and remnant MCVs at times, especially Bonham.

05/

&&

.DISCUSSION... /Issued 400 AM CDT Mon Jul 3 2017/
The main challenge for this forecast period continues to be the
nearly daily rain chances expected as the region will likely
remain entrenched in tricky northwest flow aloft. Surface analysis
this morning indicated that low level southerly flow continues in
response to the deepening lee-side cyclone. Convection up across
Oklahoma and northeastern zones appears to have been instigated by
a remnant Mesoscale Convective Vortex (MCV) from early morning
convection on Sunday morning. With the large amount of instability
and DCAPE present, this activity produced a large cold pool and
surged southeastward. This feature continues to churn across the
Ark-La-Tex and a remnant MCV is more than likely to develop either
late this morning or early afternoon.

For this morning, I'll leave likely PoPs up across northwestern
zones as backbuilding continues to occur with the aformentioned
convective complex. We could see some prolonged periods of heavy
rainfall and some isolated instances of flash flooding will be
possible. With a likely MCV developing just east of the area, I'd
expect much of the region will be beneath mesoscale subsidence
through much of the day. This should keep any appreciable chances
for convection to below 20 percent across the forecast area during
the afternoon hours. The exception will be across far
northeastern zones where a large outflow boundary may serve as a
catalyst for additional convective development. Otherwise, hot and
humid conditions are expected with temperatures generally in the
low to mid 90s are forecast. Cooler weather is probable across
northeastern zones where a dense cirrus canopy may linger today.

For this evening and tonight, our attention turns towards the
northwest zones. While the latest TTU WRF and NAM NEST do keep
most model advertised convection north of the Red River, synoptic
models indicate that low level flow will gradually intensify
through the evening hours. While some of the GFS wind fields are
likely erroneous because of the model's inability to explicitly
resolve convection---there should be at least 20 to 30 knots of
low level flow ahead of this maturing complex. This flow will be
responsible for solid theta-e transport northward and may result
in continued convective cell re-generation along the southern
periphery of the larger storm cluster in Oklahoma. As a result,
I've elected to insert 20-30 PoPs, mostly across our northwestern
zones and along the Red River late tonight into the day on
Independence Day to account for any convective development along
the south side of the aformentioned complex. Output from the NAM
NEST matches up better with this idea of a backward propagating
MCS given the increasing low level flow. With another round of
convection likely falling on already saturated soils somewhere
along the Red River, there may be the potential for flash
flooding where additional heavy rainfall occurs. Current
uncertainty in where this will occur exactly precludes the
issuance of a Flash Flood Watch at this time. Nevertheless, we
will have to monitor rainfall accumulations over the next 12 to 24
hours to see if one may become necessary. In addition to the
heavy rain threat, instability of up to 2,000 J/kg should be in
place to foster a severe weather risk---with the main hazards
being that of strong downburst and perhaps hail sizes approaching
severe limits.

Unfortunate for those with outdoor events, it does appear that
showers and thunderstorms will be a threat on Independence Day.
Areas along the Red River appear to have the best threat for more
widespread showers and thunderstorms through the daytime hours.
This threat decreases farther south towards Central TX. Hi-res
guidance does indicate that morning convection will wane, likely
with the decrease in the nocturnal LLJ and there could be a brief
window of time where most of the area remains rain-free on the 4th
of July. Outflow boundaries, however, will likely sag southward
and with ideal convergence along these boundaries (compliments of
mostly southerly winds) and heating, additional convection will
likely bubble throughout the day. The most probable area to
experience this will be along and north of an Eastland to Cleburne
to Canton line on Tuesday afternoon. Areas farther south across
Central TX will stand a good chance to remain completely dry
through all of Independence Day. Outside of rain/storms,
conditions will be hot, humid and breezy. Max heat index values
will range between 99 and 106 across the southern two-thirds of
North and Central TX. Similar to last Friday, southerly breezes
may dampen the amount of stress placed on individuals outdoors,
but heat safety precautions should still be taken given the
multitude of outdoor events!

Another round of convection is expected, yet again, during the
evening hours on Independence Day and into Wednesday morning,
mainly for areas along and north of the I-20 corridor. Heavy rain,
strong winds, hail and frequent cloud to ground lightning will
all be appreciable hazards. Those with outdoor events and plans
need to check back to the forecast frequently as there will be a
threat of hazardous weather. The threat for showers and
thunderstorms will continue into the daytime hours on Thursday
when a broad upper trough will slide southeastward towards the
region. There should be ample instability for some pulse type
severe storms capable of strong downburst. The likely slow storm
motions may also result in a threat for heavy rain and subsequent
flooding.

It appears that a brief reprieve from the nearly daily rain
chances will occur Friday into the overnight hours on Saturday as
the mid-level ridge axis extends southeastward towards North and
Central TX. The next chance for rain may come towards the end of
the weekend where some extended guidance suggests that a weak
front may backdoor its way in from the northeast. The large amount
of discrepancies between the models only warrants low rain
chances in the extended forecast at this time.

24-Bain

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    95  77  93  76  91 /  10  10  20  30  20
Waco                95  77  97  75  95 /  10  10  10  10  10
Paris               88  74  90  73  88 /  60  20  30  40  30
Denton              94  77  91  75  89 /  20  20  30  30  30
McKinney            93  76  90  75  90 /  20  10  30  30  30
Dallas              95  78  93  77  91 /  10  10  20  30  20
Terrell             92  76  92  75  93 /  10  10  20  20  20
Corsicana           93  74  95  75  93 /  10  10  10  10  10
Temple              96  75  97  74  97 /  10  10  10  10  10
Mineral Wells       95  75  97  74  93 /  10  20  20  30  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

05/24
Hazardous weather outlook, Jul 3, 4:30 AM CDT, 2 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
430 AM CDT Mon Jul 3 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-040930-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
430 AM CDT Mon Jul 3 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.
Strong to severe thunderstorms will continue this morning, mainly
along and northeast of a Sulphur Springs to Sherman/Denison line. The
primary storm hazards will be strong winds of up to 60 mph, hail up
to the size of quarters and heavy rain which may result in isolated
instances of flash flooding.

For this evening and through the overnight hours, there will be a
chance of thunderstorms along and north of a Graham to Denton to
Emory line. The main thunderstorm hazards will be strong downburst
winds, hail up to the size of quarters and heavy rainfall. Heavy
rainfall may result in isolated instances of flash flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Daytime temperatures will steadily climb during the early portion of this
week. With considerable humidity, heat index values will exceed 100
degrees both Monday and Tuesday. On Independence Day, some locations
will see the heat index top 105 degrees.

Thunderstorm chances will continue Monday through Wednesday,
primarily along and north of the I-20 corridor. Lightning will be
the primary hazard for outdoor activities during the holiday period,
but strong downburst winds will also accompany the more robust
storms. The thunderstorm potential will continue into Thursday and
again this weekend for parts of the area.

.SPOTTER INFORMATION STATEMENT...
Limited spotter activation may be requested later this morning along
the Red River. Additional storm spotter activation may be requested
later this afternoon and into the nighttime hours along and north of
the interstate 20 corridor.

24-Bain

In the hours before

Special weather statement, Jul 3, 1:03 AM CDT, 5 hours 43 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
103 AM CDT MON JUL 3 2017

TXZ105>107-030645-
Hunt TX-Hopkins TX-Delta TX-
103 AM CDT MON JUL 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUNT...HOPKINS AND
SOUTHERN DELTA COUNTIES UNTIL 145 AM CDT...

At 102 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Cooper Lake Park Doctors Creek
to near Cooper Lake Park South Sulphur to Commerce to 6 miles east of
Celeste. Movement was east at 55 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Greenville, Sulphur Springs, Commerce, Cooper, Cumby, Como, Campbell,
Cooper Lake Park South Sulphur, Cooper Lake Park Doctors Creek, Tira
and Neylandville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Fort Worth.

If on or near lakes in the area recreationing, get out of the water
and move indoors or inside a vehicle. If you can hear thunder, you
are close enough to be struck by lightning. Do not be caught on the
water in a thunderstorm.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 3297 9531 3296 9532 3296 9566 3298 9567
      3298 9583 3313 9612 3328 9626 3325 9599
      3331 9586 3343 9585 3337 9536 3339 9535
      3338 9531
TIME...MOT...LOC 0602Z 280DEG 48KT 3338 9553 3328 9569 3324 9590 3326
9609

05/
Special weather statement, Jul 3, 2:28 AM CDT, 4 hours 18 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
228 AM CDT MON JUL 3 2017

TXZ094-030800-
Fannin TX-
228 AM CDT MON JUL 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FANNIN COUNTY UNTIL 300
AM CDT...

At 228 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Dodd City, or 12 miles northeast of Bonham, moving
northeast at 20 mph.

Half inch to Dime size hail and winds in excess of 40 mph will be
possible with this storm.

Locations impacted include...
Windom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Localized, very heavy rainfall is also occurring with this storm,
and may lead to localized minor flooding. Do not drive your vehicle
through flooded roadways.

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

&&

LAT...LON 3384 9585 3363 9586 3356 9602 3377 9628
      3375 9623 3375 9619 3377 9617 3381 9616
      3381 9618 3382 9615 3384 9615 3384 9605
      3386 9603 3384 9602 3386 9599 3387 9600
      3387 9599 3385 9598 3388 9592
TIME...MOT...LOC 0728Z 236DEG 17KT 3369 9600

05
Special weather statement, Jul 3, 2:59 AM CDT, 3 hours 47 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
259 AM CDT MON JUL 3 2017

TXZ094-095-030830-
Lamar TX-Fannin TX-
259 AM CDT MON JUL 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LAMAR AND
NORTHEASTERN FANNIN COUNTIES UNTIL 330 AM CDT...

At 258 AM CDT, Doppler radar was tracking a strong thunderstorm near
Albany, or 15 miles north of Bonham, moving southeast at 30 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Honey Grove and Windom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding, especially low-lying areas that are prone to
flooding. Do not drive your vehicle through flooded roadways. Turn
around, don't drown!

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

If on or near any lakes in the area, get out of the water and move
indoors or inside a vehicle. If you can hear thunder, you are close
enough to be struck by lightning. Do not be caught on the water in a
thunderstorm.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 3384 9583 3367 9571 3349 9594 3375 9619
      3377 9617 3381 9616 3380 9617 3381 9618
      3382 9615 3384 9613 3385 9608 3384 9605
      3386 9603 3384 9602 3385 9600 3387 9600
      3385 9598 3386 9595 3389 9593
TIME...MOT...LOC 0758Z 315DEG 25KT 3381 9609

05
Special weather statement, Jul 3, 4:54 AM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
454 AM CDT MON JUL 3 2017

TXZ094-095-106-107-031115-
Hopkins TX-Lamar TX-Delta TX-Fannin TX-
454 AM CDT MON JUL 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HOPKINS...LAMAR...
DELTA AND NORTHERN FANNIN COUNTIES UNTIL 615 AM CDT...

At 449 AM CDT, Doppler radar was tracking a strong thunderstorm 12
miles north of Honey Grove, or 18 miles west of Paris. Other strong
storms were east of Tioga and across Bryan County Oklahoma.
Thunderstorms were all moving southeast at 25 mph.

Half inch hail and winds 30 to 40 mph will be possible with the
ongoing cluster of thunderstorms early this morning.

Locations impacted include...
Paris, Cooper, Honey Grove, Blossom, Deport, Dodd City, Cooper Lake
Park Doctors Creek, Roxton, Tira, Pecan Gap, Windom, Toco and Sun
Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, as they
train over the same areas. The continual training of storms will
likely lead to localized flash flooding.

Do not drive your vehicle through flooded roadways. Turn around,
don't drown!

In addition, frequent cloud to ground lightning is occurring with
this cluster of storms that continue to track southeast across the
advisory area. Seek a safe shelter inside a building or vehicle if
outside.

Persons in campgrounds should consider seeking sturdy shelter until
these storms wind down after sunrise.

&&

LAT...LON 3316 9531 3331 9566 3342 9585 3374 9631
      3376 9630 3375 9619 3384 9615 3384 9605
      3386 9603 3384 9602 3386 9599 3387 9600
      3387 9589 3384 9584 3386 9581 3386 9575
      3388 9576 3388 9575 3370 9531
TIME...MOT...LOC 0949Z 305DEG 24KT 3376 9585

05/
Local storm report, Jul 3, 5:35 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
535 AM CDT MON JUL 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 AM     FLASH FLOOD      PARIS                   33.65N  95.53W
07/03/2017                   LAMAR              TX   LAW ENFORCEMENT

            A COUPLE OF HIGH WATER RESCUES WERE PERFORMED EARLIER IN
            THE MORNING ACROSS THE CITY OF PARIS. SOME WELL TRAVELLED
            ROADWAYS ALSO CLOSED.
Special weather statement, Jul 3, 6:16 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
616 AM CDT MON JUL 3 2017

TXZ094-095-106-107-031215-
Hopkins TX-Lamar TX-Delta TX-Fannin TX-
616 AM CDT MON JUL 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HOPKINS...LAMAR...
DELTA AND NORTHERN FANNIN COUNTIES UNTIL 715 AM CDT...

At 615 AM CDT, Doppler radar was tracking a line of strong
thunderstorms from near Telephone to Honey Grove to Paris to
Cunningham.  This line of strong thunderstorms was moving southeast
at 50 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Paris, Cunningham, Cooper, Honey Grove, Blossom, Deport, Dodd City,
Cooper Lake Park Doctors Creek, Roxton, Tira, Telephone, Windom,
Toco and Sun Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 3393 9556 3388 9554 3389 9532 3311 9531
      3312 9532 3373 9631 3376 9630 3375 9619
      3384 9615 3386 9603 3384 9602 3387 9600
      3386 9595 3389 9594 3384 9584 3386 9581
      3384 9577 3389 9575 3388 9570 3394 9560
TIME...MOT...LOC 1115Z 308DEG 13KT 3340 9557

24-Bain

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 10:17 PM CDTSpecial Weather StatementFWDGrayson43 min
Jul 2, 10:58 PM CDTSevere Thunderstorm WarningFWDGrayson47 min
Jul 2, 11:44 PM CDTAreal Flood AdvisoryFWDGrayson2 hr
Jul 2, 11:46 PM CDTSpecial Weather StatementFWDFannin, Grayson29 min
Jul 3, 12:02 AM CDTAreal Flood AdvisoryFWDLamar118 min
Jul 3, 12:16 AM CDTSpecial Weather StatementFWDDelta, Fannin, Lamar44 min
Jul 3, 12:24 AM CDTSevere Thunderstorm WarningFWDFannin36 min
Jul 3, 12:38 AM CDTSevere Thunderstorm WarningFWDDelta, Lamar52 min
Jul 3, 1:03 AM CDTSpecial Weather StatementFWDDelta, Hopkins, Hunt42 min
Jul 3, 2:28 AM CDTSpecial Weather StatementFWDFannin32 min
Jul 3, 2:41 AM CDTAreal Flood AdvisoryFWDFannin, Lamar4 hr
Jul 3, 2:59 AM CDTSpecial Weather StatementFWDFannin31 min
Jul 3, 3:07 AM CDTSevere Thunderstorm WarningFWDFannin38 min
Jul 3, 3:34 AM CDTSevere Thunderstorm WarningFWDFannin, Lamar56 min
Jul 3, 3:48 AM CDTFlash Flood WarningFWDFannin, Lamar3 hr
Jul 3, 3:58 AM CDTSevere Thunderstorm WarningFWDLamar47 min
Jul 3, 4:54 AM CDTSpecial Weather StatementFWDDelta, Lamar81 min
Jul 3, 6:16 AM CDTSpecial Weather StatementFWDDelta, Lamar59 min
Jul 3, 7:40 AM CDTSpecial Weather StatementFWDLamar65 min
Jul 3, 7:57 AM CDTSpecial Weather StatementFWDDelta, Hopkins48 min

Nearby

Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.